Ask an expert
Question

14 Jul 2005

Provera & Clomid
I have irregular periods and want to conceive. My Gynae put me on 2 blue Provera tablets for 7 days. Thereafter I should take Clomid 25mg from day 5-9 of my cycle to help me ovulate. My question is: Should my period start immediately after finishing the Provera? Is it normal for my period to stay away for a few days after stopping Provera?
Answer 310 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The period usually starts within 5 days of stopping the Provera.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17823 votes
Vote